Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 13, 2016, 10:41 PM EDT for Catoosa County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2016, 10:41 PM EDT (02:41 UTC)
- Expired
- Jun 13, 2016, 11:15 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
County Catoosa County, GA
The radar
The Northeast Alabama radar (KHTX), 89 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.7 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 564 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 2115 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- -32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
910
WWUS82 KFFC 140241
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1041 PM EDT MON JUN 13 2016
GAZ003-140315-
CATOOSA GA-
1041 PM EDT MON JUN 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR CATOOSA COUNTY UNTIL 1115 PM
EDT...
AT 1041 PM EDT...A STRONG THUNDERSTORM WAS NEAR RINGGOLD. THIS STORM
WAS NEARLY STATIONARY.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE RINGGOLD...FORT
OGLETHORPE...GRAYSVILLE...BEAUMONT...BLUE SPRING...INDIAN
SPRINGS...BOYNTON...WOOD STATION AND APISON.
LAT...LON 3499 8502 3489 8502 3488 8501 3486 8503
3486 8506 3482 8506 3481 8512 3482 8513
3477 8515 3478 8516 3477 8520 3485 8520
3486 8526 3496 8527 3499 8511
TIME...MOT...LOC 0241Z 165DEG 4KT 3485 8515
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 13, 7:46 PM EDT, 2 hours 55 minutes earlier.
Area forecast discussion, Jun 13, 7:46 PM EDT, 2 hours 55 minutes before
Area Forecast Discussion...Update National Weather Service Peachtree City GA 746 PM EDT MON JUN 13 2016 .EVENING UPDATE... No major changes anticipated to current forecast package as current convection is very sparse and gradually dissipating with loss of daytime heating as expected. Mostly thin high clouds expected overnight... and this coupled with light west northwest winds with dewpoints mostly in the 60s should support current projected lows in the upper 60s to mid 70s. /39 .PREVIOUS DISCUSSIONS /Issued at 251 PM EDT MON JUN 13 2016/ SHORT TERM /Tonight through Tuesday Night/... Backdoor front is currently situated across the Carolinas. The boundary was progged to move into northeast GA...but not confident that this will happen. However, there is a weak dewpoint gradient at the surface...with some drier air moving in across ne Ga. At the mid levels, some slight drying and warming has occurred across the entire area...helping to suppress convection this afternoon. If isold/sct convection fires this afternoon...it should be across the higher terrain (orographic influences) or across the sw portion of the forecast area. There is plenty of available surface energy to feed off of, if storms do form. An upper trough/weak low will move across the CWFA tomorrow. This feature should help serve to increase the shra/tsra potential for Tuesday afternoon. Temps still expected to be well above normal tomorrow...especially in the east. Models have been waffling back and forth with the projected dewpoints in this area. In addition,cloudiness/precip will play a big role on if/when any criteria are met. If conditions are cloudier/more rainy than expected...then highs in the upper 90s will probably not be reached. If there are less clouds/more sun...then criteria will have a greater potential for being reached. So, am hesitant at this time to issue a second period Heat Advisory at this time. Confidence is just not there. NListemaa LONG TERM /Wednesday through Monday/... Only tweaks to the long term based on the latest guidance. BDL Previous Long Term Discussion... The extended forecast starts off with the upper level trough and associated wave moving east out of the MS river valley and into western GA. This trough will set up moist southerly flow bringing abundant low level moisture northward with precip chances increasing Tuesday through the end of the work week. Instabilities through the week are very diurnal in nature and stay fairly moderate so not expecting any major severe outbreaks...but could see an isolated severe to strong storm or two each day through Friday. By Friday night/Saturday...the longwave trough digs along the east coast...helping to usher in drier air from the Eastern Great Lake States. This pattern change should lead to near normal temps into the beginning of next week. 01 && .AVIATION... 00Z Update... Afternoon convection is sparse with no current threat expected at any of the airports this evening or overnight. An upper weakness will allow a greater coverage of mainly afternoon and evening storms on Tuesday. Will show prob30 tsra between 17z-22z Tue... with tempo 18z-22z likely with later taf issuance. Expect mid level cigs on Tue with better coverage of CU and TCU during afternoon heating. A light wnw wind overnight will back more west by late Tue morning... then sw by early Tue afternoon. Speeds generally 6-8kts or less. //ATL Confidence...00Z Update... High confidence all elements. && .PRELIMINARY POINT TEMPS/POPS... Athens 73 95 74 91 / 10 50 40 60 Atlanta 76 92 75 89 / 20 50 50 60 Blairsville 66 88 68 85 / 20 50 40 60 Cartersville 71 92 72 91 / 20 50 50 60 Columbus 75 93 75 90 / 20 60 50 60 Gainesville 73 92 73 88 / 20 50 40 60 Macon 74 95 74 91 / 10 50 40 60 Rome 71 92 72 91 / 20 60 50 60 Peachtree City 71 92 72 90 / 20 50 50 60 Vidalia 75 96 75 91 / 5 40 40 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...NListemaa/39 LONG TERM....BDL AVIATION...39
Hazardous weather outlook, Jun 13, 8:00 PM EDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 800 PM EDT MON JUN 13 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 800 PM EDT MON JUN 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA. .WEATHER HAZARDS EXPECTED... ANY THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL. THE BEST TIME FOR STORMS WILL BE BETWEEN 8PM AND 11PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ISOLATED TO SCATTERED...MAINLY AFTERNOON AND EVENING...THUNDERSTORMS CAN BE EXPECTED THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 13, 6:06 PM EDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
606 PM EDT MON JUN 13 2016
GAZ066-067-078-079-132245-
HARRIS GA-TALBOT GA-TROUP GA-MERIWETHER GA-
606 PM EDT MON JUN 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARRIS...
NORTHWESTERN TALBOT...SOUTHEASTERN TROUP AND SOUTHWESTERN MERIWETHER
COUNTIES UNTIL 645 PM EDT...
AT 605 PM EDT...A STRONG THUNDERSTORM WAS NEAR WARM SPRINGS...OR
NORTHEAST OF HAMILTON...MOVING NORTH AT 5 MPH.
HAZARD...40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING AND
HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD NOT BE
USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD REMEMBER...TURN AROUND DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HAMILTON...MANCHESTER...PINE MOUNTAIN...WAVERLY HALL...WARM
SPRINGS... RALEIGH...F.D. ROOSEVELT STATE PARK...DURAND...HARRIS
CITY...STOVALL AND FLINT HILL.
LAT...LON 3297 8485 3300 8471 3296 8460 3285 8456
3273 8462 3267 8477 3276 8490 3287 8492
TIME...MOT...LOC 2205Z 176DEG 6KT 3287 8476Special weather statement, Jun 13, 6:36 PM EDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
636 PM EDT MON JUN 13 2016
GAZ002-003-132315-
CATOOSA GA-WALKER GA-
636 PM EDT MON JUN 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR CATOOSA AND NORTHEASTERN WALKER
COUNTIES UNTIL 715 PM EDT...
AT 634 PM EDT...A STRONG THUNDERSTORM WAS NEAR FORT OGLETHORPE...
MOVING SOUTH AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD NOT BE
USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD REMEMBER...TURN AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
RINGGOLD...FORT OGLETHORPE...CHICKAMAUGA...LAKEVIEW...GRAYSVILLE...
BEAUMONT...BLUE SPRING...ROCK SPRING...INDIAN SPRINGS...BOYNTON...
FAIRVIEW...WOOD STATION AND EAST RIDGE.
LAT...LON 3488 8501 3486 8503 3486 8506 3483 8506
3482 8508 3482 8511 3481 8512 3482 8513
3476 8515 3484 8531 3498 8529 3499 8524
3499 8509
TIME...MOT...LOC 2234Z 344DEG 6KT 3495 8519Special weather statement, Jun 13, 7:28 PM EDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
728 PM EDT MON JUN 13 2016
GAZ002>004-140015-
CATOOSA GA-WHITFIELD GA-WALKER GA-
728 PM EDT MON JUN 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CATOOSA...
SOUTHWESTERN WHITFIELD AND SOUTHEASTERN WALKER COUNTIES UNTIL 815 PM
EDT...
AT 728 PM EDT...A STRONG THUNDERSTORM WAS NEAR LAFAYETTE. THIS STORM
WAS NEARLY STATIONARY.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAFAYETTE...NOBLE...NAOMI...CENTER POST...BEAUMONT...ROCK
SPRING...SUTTLES MILL...LINWOOD...VILLANOW AND WOOD STATION.
LAT...LON 3477 8505 3462 8505 3461 8506 3459 8506
3459 8535 3458 8535 3459 8537 3472 8539
3484 8535 3486 8512
TIME...MOT...LOC 2328Z 354DEG 4KT 3474 8523Special weather statement, Jun 13, 10:15 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1015 PM EDT MON JUN 13 2016
GAZ004-140245-
WHITFIELD GA-
1015 PM EDT MON JUN 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR WHITFIELD COUNTY UNTIL 1045 PM
EDT...
AT 1014 PM EDT...A STRONG THUNDERSTORM WAS NEAR TUNNEL HILL...OR NEAR
DALTON. THIS STORM WAS NEARLY STATIONARY.
HAZARD...OCCASIONAL CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS THE MAIN THREAT WITH THIS STORM. MOTORISTS SHOULD SLOW
DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DALTON...VARNELL...TUNNEL HILL...DAWNVILLE...MILL CREEK AND ROCKY
FACE.
LAT...LON 3482 8485 3481 8486 3480 8484 3466 8504
3467 8505 3472 8505 3472 8513 3474 8516
3482 8513 3481 8512 3482 8506 3486 8506
3486 8503 3488 8501 3491 8502 3493 8501
TIME...MOT...LOC 0214Z 050DEG 3KT 3479 8508Special weather statement, Jun 13, 10:25 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1025 PM EDT MON JUN 13 2016
GAZ104-140300-
SUMTER GA-
1025 PM EDT MON JUN 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SUMTER COUNTY UNTIL
1100 PM EDT...
AT 1024 PM EDT...A STRONG THUNDERSTORM WAS OVER SMITHVILLE...OR 10
MILES SOUTH OF AMERICUS...MOVING NORTHEAST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
AMERICUS...PLAINS...SMITHVILLE...SUMTER...CROXTON
CROSSROADS...MADDOX AND HUNTINGTON.
LAT...LON 3190 8437 3192 8438 3194 8441 3208 8439
3200 8408 3191 8417 3191 8433 3189 8434
TIME...MOT...LOC 0224Z 213DEG 9KT 3192 8429Special weather statement, Jun 13, 10:41 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1041 PM EDT MON JUN 13 2016
GAZ003-140315-
CATOOSA GA-
1041 PM EDT MON JUN 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR CATOOSA COUNTY UNTIL 1115 PM
EDT...
AT 1041 PM EDT...A STRONG THUNDERSTORM WAS NEAR RINGGOLD. THIS STORM
WAS NEARLY STATIONARY.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE RINGGOLD...FORT
OGLETHORPE...GRAYSVILLE...BEAUMONT...BLUE SPRING...INDIAN
SPRINGS...BOYNTON...WOOD STATION AND APISON.
LAT...LON 3499 8502 3489 8502 3488 8501 3486 8503
3486 8506 3482 8506 3481 8512 3482 8513
3477 8515 3478 8516 3477 8520 3485 8520
3486 8526 3496 8527 3499 8511
TIME...MOT...LOC 0241Z 165DEG 4KT 3485 8515The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 10:15 PM EDT | Special Weather Statement | FFC | Whitfield | 30 min |
| Jun 13, 10:25 PM EDT | Special Weather Statement | FFC | Sumter | 35 min |
| Jun 14, 12:13 PM EDT | Special Weather Statement | FFC | Taylor | 32 min |
| Jun 14, 12:20 PM EDT | Special Weather Statement | FFC | Oglethorpe | 25 min |
| Jun 14, 12:45 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Jun 14, 12:52 PM EDT | Special Weather Statement | FFC | Taylor | 23 min |
| Jun 14, 1:08 PM EDT | Special Weather Statement | FFC | Pike | 37 min |
| Jun 14, 1:12 PM EDT | Special Weather Statement | FFC | Crawford | 33 min |
| Jun 14, 1:14 PM EDT | Special Weather Statement | FFC | Dade | 31 min |
| Jun 14, 1:27 PM EDT | Special Weather Statement | FFC | Spalding | 33 min |
| Jun 14, 1:33 PM EDT | Special Weather Statement | FFC | Walker | 27 min |
| Jun 14, 1:34 PM EDT | Special Weather Statement | FFC | Cobb | 26 min |
| Jun 14, 1:49 PM EDT | Special Weather Statement | FFC | Meriwether | 26 min |
| Jun 14, 1:53 PM EDT | Special Weather Statement | FFC | Monroe | 37 min |
| Jun 14, 1:55 PM EDT | Special Weather Statement | FFC | Glascock | 35 min |
| Jun 14, 1:59 PM EDT | Special Weather Statement | FFC | Cobb | 46 min |
| Jun 14, 2:03 PM EDT | Special Weather Statement | FFC | Fayette | 27 min |
| Jun 14, 2:09 PM EDT | Special Weather Statement | FFC | Whitfield | 36 min |
| Jun 14, 2:10 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones, Monroe | 37 min |
| Jun 14, 2:17 PM EDT | Special Weather Statement | FFC | Dade | 28 min |
| Jun 14, 2:27 PM EDT | Special Weather Statement | FFC | Clayton | 33 min |
| Jun 14, 2:29 PM EDT | Special Weather Statement | FFC | Henry | 31 min |
| Jun 14, 2:34 PM EDT | Special Weather Statement | FFC | Fulton | 26 min |
| Jun 14, 2:35 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Newton | 40 min |
| Jun 14, 2:45 PM EDT | Special Weather Statement | FFC | Clarke | 30 min |
| Jun 14, 2:51 PM EDT | Special Weather Statement | FFC | Clayton | 24 min |
| Jun 14, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 32 min |
| Jun 14, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Newton | 45 min |
| Jun 14, 3:13 PM EDT | Special Weather Statement | FFC | Rockdale | 32 min |
| Jun 14, 3:17 PM EDT | Special Weather Statement | FFC | Madison | 28 min |
| Jun 14, 3:22 PM EDT | Special Weather Statement | FFC | Gordon | 23 min |
| Jun 14, 3:24 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 36 min |
| Jun 14, 3:31 PM EDT | Special Weather Statement | FFC | Fulton | 29 min |
| Jun 14, 3:37 PM EDT | Special Weather Statement | FFC | Morgan | 38 min |
| Jun 14, 4:17 PM EDT | Special Weather Statement | FFC | Gordon | 28 min |
| Jun 14, 4:20 PM EDT | Special Weather Statement | FFC | Oglethorpe | 25 min |
| Jun 14, 4:24 PM EDT | Special Weather Statement | FFC | Murray | 36 min |
| Jun 14, 4:51 PM EDT | Special Weather Statement | FFC | Gilmer | 24 min |
| Jun 14, 4:57 PM EDT | Special Weather Statement | FFC | White | 33 min |
| Jun 14, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | White | 34 min |
| Jun 14, 5:04 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 26 min |
| Jun 14, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 19 min |
| Jun 14, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 30 min |
| Jun 14, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 30 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.